Header logo is

Unusual propagation of magnetic avalanches in gold covered MgB2

2007

Article

mms


Author(s): Albrecht, J. and Matveev, A. T. and Habermeier, H.-U.
Journal: {Physica C}
Volume: 460-462
Pages: 1245--1246
Year: 2007

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

DOI: 10.1016/j.physc.2007.04.070
Language: eng

BibTex

@article{escidoc:0524,
  title = {{Unusual propagation of magnetic avalanches in gold covered MgB2}},
  author = {Albrecht, J. and Matveev, A. T. and Habermeier, H.-U.},
  journal = {{Physica C}},
  volume = {460-462},
  pages = {1245--1246},
  year = {2007}
}